# SDR QXEA200702015

- Difficulty date: December 24, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 2,215 hours, 2,076 cycles
- Engine: Pwc PW150A
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MASTER CAUTION STICK PUSHER FAIL, ILLUMINATED DURING TAKEOFF ROLL. ABORTED TAKEOFF AND RETURNED TO THE GATE. MAINTENANCE PERFORMED FIM TASK 27-33-00-810-829. NO RECORDED FAULTS IN CDS SYSTEM. COMPLIED WITH TEST OF STALL PROTECTION SYSTEM. FAULT LIGHT CLEARED. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED.
